CONTENTS                                               Vol. 34, No. 2, 2018

 

PABLO ALEGRE, LUIS M. FERNÁNDEZ and ALICIA PRIETO-MART´IN
A new class of metric f-manifolds pp. 123 – 134
IOANNIS K. ARGYROS, YEOL JE CHO and SANTHOSH GEORGE
Extended convergence of Gauss-Newton’s method and uniqueness of the solution pp. 135 – 142
ŠTEFAN BEREŽNÝ and MICHAL STAŠ
Cyclic permutations and crossing numbers of join products of symmetric graphof order six  pp. 143 – 155
ARNO BERGER
On linear independence of trigonometric numbers pp. 157 – 166
HABIBA BOULAIKI, TOUFIK MOUSSAOUI and RADU PRECUP
Multiple positive solutions to a (2m) th-order boundary value problem pp. 167 – 182
D. CARP, C. POPA, T. PRECLIK and U. RÜDE
On weighted Strand’s iteration pp.183 – 190
C. E. CHIDUME and M. O. NNAKWE
A new Halpern-type algorithm for a generalized mixed equilibrium problem and a countable family of generalized nonexpansive-type maps pp. 191 – 198
SOMAYYA KOMAL and POOM KUMAM
Random equations and its application towards best random proximity point theorems pp.199 – 206
CHIRASAK MONGKOLKEHA and YEOL JE CHO
Some coincidence point theorems in ordered metric spaces via w-distances pp. 207 – 214
M. MURSALEEN, SHAGUFTA RAHMAN and KHURSHEED J. ANSARI
Approximation by generalized Stancu type integral operators involving Sheffer polynomials pp. 215 – 228
NUTTAPOL PAKKARANANG, POOM KUMAM, PRASIT CHOLAMJIAK, RAWEEROTE SUPARATULATORN and PARIN CHAIPUNYA
Proximal point algorithms involving fixed point iteration for nonexpansive mappings in CAT(k) spaces pp. 229 – 237
PRADIP R. PATLE and DEEPESH KUMAR PATEL
Existence of solutions of implicit integral equations via Z-contraction pp. 239 – 246
VELI. B. SHAKHMUROV and AIDA SAHMUROVA
Mixed problems for degenerate abstract parabolic equations and applications pp.  247 – 254
ELINA SHISHKINA
Solution of the singular Cauchy problem for a general inhomogeneous Euler–Poisson–Darboux equation pp. 255 – 267
TOMONARI SUZUKI
Fixed point theorems for contractions in semicomplete semimetric spaces pp. 269 – 275